# SDR QXEA0100794

- Difficulty date: May 27, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- Aircraft time: 42,240 hours, 52,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5515800106
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - LIGHT BULB FOUND BURNT OUT ON NR 3 EXIT SIGN.  REMOVED AND REPLACED EXIT SIGN.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
